Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A stochastic two-dimensional fluid model
Author: Bean, N.
O'Reilly, M.
Citation: Stochastic Models, 2013; 29(1):31-63
Publisher: Taylor & Francis Inc.
Issue Date: 2013
ISSN: 1532-6349
Statement of
Nigel G. Bean and Małgorzata M. O’Reilly
Abstract: We introduce a Stochastic Two-Dimensional Fluid Model that consists of two stochastic fluid flows driven by the same underlying Markov chain, where one of the fluids is unconstrained. We develop the theoretical and numerical framework for the transient analysis of the model. We derive the important generator matrix of a particular Laplace-Stieltjes transform of the model, which is the foundation of our analysis. We use it to develop expressions for the Laplace-Stieltjes transforms of various performance measures for the transient analysis of the model and construct powerful algorithms for their numerical evaluation. An example of an application in a queueing environment is given.
Keywords: Coupled model
Markov chain
Riccati equation
Stochastic fluid model
Rights: © Taylor & Francis Group, LLC
DOI: 10.1080/15326349.2013.750532
Grant ID:
Appears in Collections:Aurora harvest
Environment Institute publications
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.